# SDR DALA2024121311708

- Difficulty date: December 12, 2024
- Submitted: December 13, 2024
- Operation: Air carrier
- Aircraft: N361NB
- Make and model: Airbus A319-114
- Aircraft serial: 1976
- Aircraft time: 55,575 hours, 28,711 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Not Reported
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3161 HOLES WERE FOUND OUT OF THE LIMITS OF STARTING DIAMETER. CORRECTIVE ACTION: REPAIRED PER ER/A 618674-14AD. (0706949)
